# SDR VNAA2021040299910

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 37,077 hours, 35,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 20276144
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL FS' 669.40 TO FS977.00 HAS CORROSION, GOUGES AND SCRATCHES. ALONG WITH FASTENER MISSING. STGR15L.  INSTALLED LEFT SIDE SEAT RAIL FS 669.40 TO FS 977.00 IAW CRJ700 SRM 51-41-02
